MathSciNet Relay Station
MathSciNet bibliographic data
MR2880337 90B80
Jiang, Jian-lin; Cheng, Kun; Wang, Can-Can; Wang, Li-ping Accelerating the convergence in the single-source and multi-source Weber problems. Appl. Math. Comput. 218 (2012), no. 12, 6814–6824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement